# SDR 2007UALA03057

- Difficulty date: August 7, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 20,459 hours, 7,957 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIGN JUST FWD OF DOOR 1R BROKEN UNSECURE.   09-07-07  REPAIRED/REPLACED HARDWARE, EXIT SIGN RESECURED.
